# SDR MEX2004036

- Difficulty date: January 27, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 76960615
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS CONSEQUENCE OF ENGINE NR 1 SHOWS N2 46.5 PERCENT AND EGT 430.  TRIM WAS ACCOMPLISHED AND PARAMETERS WERE WITHIN LIMITS.  DURING OVERNIGHT SERVICE, THE FCU AND PRBC WERE REPLACED IAW MM 73-20-01 AND 75-31-01, RESPECTIVELY.  TEST CORRECT IAW MM 71-00-01.  (M)
